Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taken postinor pill twice. Have abdominal pain, bleeding, gas, weight loss

hi i took the postinor pill twice at the right time in a month,and a month later once,i have extreme abdorminal pains,and i hav been bleeding exessively for two days in a month sometime twice in a month ever since and i have excessive gas all through plus i hav lost breasts are not painful i have loss of appettite
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Excess bleed after taking pill is common due to hormonal variation not to worry.
Regular use of emergency pill is not recommended.
You can discuss with your doctor for other method of contraceptive use, which ever is suitable for you.

If your heavy bleed continues in your subsequent cycle consult doctor for examination and management.

Hope this helps you.

Answered: Fri, 3 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor